# SDR UPS99828998

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, MAIN CARGO DOOR AFT FRAME AT DOOR CUTOUT CRACKED ATTACH ANGLE DAMAGED TRIM.  REMOVED FRAME SCUFFPLATE, FABBED REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 1D.  ALODINED AND PRIMED DOUBLER IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER ON FRAME SCUFFPLATE WITH RIVETS IAW DC8 SRM 51-1-21.  INSTALLED FRAME SCUFFPLATE WITH RIVETS AND SCREWS IAW DC8S RM 51-1-21 AND 51-3-0.
